Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One of my medications is giving me problems or.... SLS

Posted by seeking information on October 8, 2014, at 18:03:25

In reply to Re: One of my medications is giving me problems or.... seeking information, posted by SLS on October 8, 2014, at 14:57:36

Thanks for the info, I don't think the Prozac is doing it... I've taken it off and on for years, though my most recent taper from lexapro to Prozac was no fun. I am.wondering if I had a slip from work stress and major life changes... I've had three bad bouts of anxiety and panic the past three months (started when I tried to cut back my benzo BAD idea)... lots of med changes too so its been difficult to isolate this down. -


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seeking information thread:1071990
URL: http://www.dr-bob.org/babble/20140914/msgs/1072005.html